MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493895940200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.The complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that catheter entrapment occurred.A 2.00mm x 40mm apex balloon catheter was advanced for dilatation.However, the balloon was overinflated which caused the inner hypotube to fuse with the non-bsc guide wire and became stuck.The balloon catheter and guide wire were then removed together.There were no patient complications reported and the patient's status was stable.

Brand Name
APEX¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6311901
Report Number2134265-2017-00792
Device Sequence Number861326
Product Code LOX
UDI-Device Identifier08714729475910
UDI-Public(01)08714729475910(17)20191231(10)20112349
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberH7493895940200
Device Catalogue Number38959-4020
Device Lot Number20112349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR